MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista espanola de anestesiologia y reanimacion · 1989

[Anesthesia in a patient with toxic epidermal necrolysis].

Domínguez Pérez F, Candela Toha A M, Botello Aguado C, Ascorve Domínguez A

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

We report the case of a 16-month-old boy weighing 11 kg who presented toxic epidermal necrolysis secondary to phenobarbital administration and underwent emergency laparotomy under general anesthesia because of gastrointestinal bleeding. The boy presented epidermal detachment on the slightest friction (Nikolsky's sign) so monitoring was difficult; in these cases it is advisable to use padded sphygmomanometers and weighted electrodes. Owing to the great extension of denuded skin, these patients must be considered as hypovolemic and ketamine is the drug of choice for anesthesia induction. The maintenance of airways and the proper replacement of fluids and electrolytes are essential for the correct anesthetic treatment of these patients.

Для цитирования: Domínguez Pérez F, Candela Toha A M, Botello Aguado C, Ascorve Domínguez A. [Anesthesia in a patient with toxic epidermal necrolysis].. Revista espanola de anestesiologia y reanimacion. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.